# SDR CALA2013111993052

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 41,937 hours, 16,919 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cone
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG EXHAUST CONE CRACKED.  IAW MM 78-11-12-200-011-B FOR ALLOWABLE LIMITS.  HAS MULTIPLE EXTENDING PASSED PREVIOUS STOP DRILLS HAVE CRACK EXCEEDING 6IN ZONE 1 REJECTING TAIL CONE.  REPLACED TAIL CONE IAW MM.
